MAUDE Adverse Event Report: SILHOUETTE® PARADIGM®; COMFORT SHORT 110/13 PCC

SILHOUETTE® PARADIGM®; COMFORT SHORT 110/13 PCC
Lot Number 5244059
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Hyperglycemia (1905)
Type of Reportable Event Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.The patient reported that while the patient went out to eat last evening and hung the infusion set on pocket like normally, the infusion set's tubing leaked from where the tubing connects to tubing connector.Reportedly, her mouth was really dry, and her blood glucose was 300 mg/dl at that point and she experienced mild diabetic ketoacidosis.She took an additional unit and the blood glucose went up to 400 mg/dl.Since her blood glucose did not went down and she did not saw any leak, so she disconnected the tubing from the body and put fill cannula through it to see whether insulin came through.However, no insulin came through, she tried few times and did not saw insulin but when she looked under the tubing it was wet had been leaking.Reportedly, she felt like she could see a compromise in the tubing at a spot.This issue happened earlier about a few weeks ago.The site location was right side, below the navel and the pump was on the left side, site was below the navel.The infusion was used for around 30 hours.The infusions were stored in a wardrobe.There was no stress or pull on the tubing and the pump was not dropped with the set connected to the patient's body.No further information available.

Brand Name
SILHOUETTE® PARADIGM®
Common Device Name
COMFORT SHORT 110/13 PCC
MDR Report Key8481420
Report Number8021545-2019-00119
Device Sequence Number16584748
Product Code FPA
UDI-Device Identifier05705244009165
UDI-Public05705244009165
Combination Product (Y/N)N
PMA/510(K) Number
K162812
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date06/01/2021
Device Lot Number5244059
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/18/2019
Initial Report FDA Received Date04/04/2019
Patient Sequence Number1